# SDR CALA2017080802534

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 59,971 hours, 20,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN  COVER FELL OFF SIDEWALL A/C LEFT AFT RESECURED EMERGENCY SIGN AT L2 DOOR.
